A Tauberian theorem for the Borel summability method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1971), pp. 85-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_11_a11,
author = {V. I. Mel'nik},
title = {A~Tauberian theorem for the {Borel} summability method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--92},
year = {1971},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_11_a11/}
}
V. I. Mel'nik. A Tauberian theorem for the Borel summability method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1971), pp. 85-92. http://geodesic.mathdoc.fr/item/IVM_1971_11_a11/